# SDR HALA9800329

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9 - HNL - TCAS INOP IN FLIGHT AT THE SAME TIME GPWS CMPT FAIL AND WINDSHEAR INOP LIGHTS ILLUMINATED.  BOTH RADAR SCREENS WENT BLANK WITH THESE WORDS APPEARING, RADIO ALT NR 1 AND NR 2 ON DESCENT WHEN NR 1 RADIO ALT WAS TURNED ON AND TESTED TCAS APPEARED TO WORK NORMALLY.  REPLACED NR 2 RADIO ALTIMETER T/R.  RERACKED NR 1 RADIO ALTIMETER T/R.  GROUND CHECK NORMAL.  (M)
